# SDR HNAA2012030900678

- Difficulty date: March 9, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N809EX
- Make and model: Dhav DHC8102
- Aircraft serial: 302
- Aircraft time: 49,827 hours, 55,157 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Part number: 85410554
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADIUS CRACK NOTED ON NR 2 NACELLE AFT FIREWALL.  REPAIRED IAW RD 8-54-1565. COMPLIED WITH HFEC INSP AFTER REMOVING DAMAGE.  NO CRACKS NOTED.
